# SDR VNAA202504170050

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120303PE
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FOUND L/H SLAT TRACK 1-3 TO HAVE WEAR DAMAGE IN MULTIPLE AREAS. CORRECTIVE ACTION: REPAIRED LH SLAT TRACK 1-3 IAW MHIRJ REO 670-57-42-1867 REV -- DATED 2024-12-03  CC670-12030-3PE
